On the values of the zeta function of a variety over a finite field
Compositio Mathematica, Volume 46 (1982) no. 2, pp. 133-143.
@article{CM_1982__46_2_133_0,
     author = {Schneider, Peter},
     title = {On the values of the zeta function of a variety over a finite field},
     journal = {Compositio Mathematica},
     pages = {133--143},
     publisher = {Martinus Nijhoff Publishers},
     volume = {46},
     number = {2},
     year = {1982},
     mrnumber = {659920},
     zbl = {0505.14020},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1982__46_2_133_0/}
}
TY  - JOUR
AU  - Schneider, Peter
TI  - On the values of the zeta function of a variety over a finite field
JO  - Compositio Mathematica
PY  - 1982
SP  - 133
EP  - 143
VL  - 46
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1982__46_2_133_0/
LA  - en
ID  - CM_1982__46_2_133_0
ER  - 
%0 Journal Article
%A Schneider, Peter
%T On the values of the zeta function of a variety over a finite field
%J Compositio Mathematica
%D 1982
%P 133-143
%V 46
%N 2
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1982__46_2_133_0/
%G en
%F CM_1982__46_2_133_0
Schneider, Peter. On the values of the zeta function of a variety over a finite field. Compositio Mathematica, Volume 46 (1982) no. 2, pp. 133-143. http://archive.numdam.org/item/CM_1982__46_2_133_0/

[1] P. Bayer and J. Neukirch: On values of zeta functions and l-adic Euler characteristics. Inventiones Math. 50 (1978) 35-64. | MR | Zbl

[2] P. Deligne: La conjecture de Weil I. Publ. Math. IHES 43 (1975) 273-303. | Numdam | MR | Zbl

[3] R. Hoobler: Brauer groups of abelian schemes. Ann. Sci. E.N.S. 5 (1972) 45-70. | Numdam | MR | Zbl

[4] S.L. Kleiman: Algebraic cycles and the Weil conjectures. In Dix exposés sur la cohomologie des schémas, North-Holland Publ., Amsterdam 1968, pp. 359-386. | MR | Zbl

[5] J.S. Milne: On a conjecture of Artin and Tate. Ann. Math. 102 (1975) 517-533. | MR | Zbl

[6] J.S. Milne: Etale Cohomology. Princeton Univ. Press 1980. | MR | Zbl

[7] D. Mumford: Bi-extensions of formal groups. In Algebraic Geometry, Bombay 1968, Oxford Univ. Press 1969, pp. 307-322. | MR | Zbl

[8] D. Mumford: Abelian Varieties. Oxford Univ. Press 1974. | Zbl

[9] J. Roberts: Chow's moving lemma. In Algebraic Geometry, Oslo 1970 (F. Oort, ed.), Wolters-Noordhoff 1972, pp. 89-96. | MR | Zbl

[10] J.-P. Serre: Zeta and L Functions, In Arithmetical Algebraic Geometry, Conf. Purdue Univ. 1963, pp. 82-92. | MR | Zbl

[11] J. Tate: Algebraic cycles and poles of zeta functions. In Arithmetical Algebraic Geometry, Conf. Purdue Univ. 1963, pp. 93-110. | MR | Zbl

[12] J. Tate: On the conjecture of Birch and Swinnerton-Dyer and a geometric analog. Sém. Bourbaki 1966, exp. 306. | Numdam | Zbl

[13] J. Tate: Endomorphisms of abelian varieties over finite fields. Inventiones Math. 2 (1966) 134-144. | MR | Zbl

SGA 41/2 Cohomologie Etale,par P. Deligne Springer Lect. Notes in Math. 569, Heidelberg 1977. | MR | Zbl